# SDR 20010319CW003

- Difficulty date: February 19, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N49PK
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622050
- Engine: Lyc IO540*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 89075005
- Part serial: 445M
- Condition: Stuck
- Location: Mlg
- Part time: 1,305 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER OVERHAUL OF RIGHT MAIN LANDING GEAR ACTUATOR AND DURING NORMAL GEAR EXTENSION THE RIGHT MLG DID NOT INDICATE LOCKED.  AFTER CYCLING GEAR 3 TIME IT INDICATED LOCKED AND A NORMAL LANDING WAS MADE.  THE ACTUATOR WAS REMOVED AND SENT BACK TO THE OVERHAUL FACILITY FOR INSPECTION AND REPAIR.THIS IS A RECURRING PROBLEM , IT IS RECOMMENDED THAT 500 HOUR I.R.A.N. BE MADE A  SERVICE ITEM.  FOR CONTINUED AIRWORTHINESS.  THIS MALFUNCTION IS BELIEVED TO BE RELATED TO HYDRAULIC FLUID LINK INTERNALLY COMPOUNDED WITH COLD TEMPERATURES AND ALTITUDED.
